MAUDE Adverse Event Report: Edwards LifeSciences PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED

Edwards LifeSciences PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED
Model Number 774F75
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, prior to patient use, the balloon of this swan-ganz catheter failed to inflate.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Additional product code: dqo, dqe, kra.A swan ganz catheter was returned for evaluation.The reported event of balloon leakage was confirmed.As received, balloon was completely torn around catheter body circumference at distal bonding area.Balloon edges at the torn area did not appear to match up.All through lumens were patent without any leakage or occlusion.No other visible damage or abnormality was observed from catheter body.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.A supplemental report will be forthcoming when the investigation is complete.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Full udi: (b)(4).

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
Edwards LifeSciences PR
state rd indus pk 402 km 1.4
anasco 00610
PR  00610
Manufacturer (Section G)
Edwards Lifescience
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
+1(949)201-7706
MDR Report Key50920933
Report Number2015691-2026-18904
Device Sequence Number12111145
Product Code DYG
UDI-Device Identifier00690103146998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number774F75
Device Lot Number67025459
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown